MathSciNet Relay Station
MathSciNet bibliographic data
MR2419943 15A18 (15A42)
Walker, S. G.; Van Mieghem, P. On lower bounds for the largest eigenvalue of a symmetric matrix. Linear Algebra Appl. 429 (2008), no. 2-3, 519–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement